# SDR ASAA2017050920692

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 56,520 hours, 22,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 ALL MID-CABIN AND FWD GALLEY EMERGENCY LIGHT BATTERY PACKS FAILED THE DEEP CYCLE TEST. TOTAL OF 6 BATTERY PACKS. GROUNDED - YES. REMOVED AND REPLACED FWD GALLEY AND ALL MID-CABIN BATTERY PACKS, REF WDM 33-51-12 THRU 33-51-21 AND AMM 33-51-06. PERFORMED T/C 78233001. ALL EMERGENCY LIGHTS AND BATTERY PACKS PASSED THE TEST.
